It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Re: Policosanol
Oct 13, 2002
I took Policosanol for several weeks and then began to feel the same muscle twitching and soreness that I had experienced with Lipitor. I stopped, so I don't know what it may have done to my Chol. numbers. I saw another comment on one of these sites that another person had the similar reaction to Policosanol as statins. I'm fraid there's no easy answers, but it's worth to keep trying.
Re: Policosanol
Oct 14, 2002
[quote]Originally posted by gorgon:
[b]I took Policosanol for several weeks and then began to feel the same muscle twitching and soreness that I had experienced with Lipitor. I stopped, so I don't know what it may have done to my Chol. numbers. I saw another comment on one of these sites that another person had the similar reaction to Policosanol as statins. I'm fraid there's no easy answers, but it's worth to keep trying.[/b][/quote]

It is highly unlikely that the Policosanol was to blame for your symptoms. Policosanol has no relationship to a statin nor does it accomplish its objecties in the same way that a statin does. I don't doubt your symptoms, just that they were the result of policosanol.

There is a ton of peer reviewed literature and studies on policosanol at the site I included above. You may want to look at those.



[This message has been edited by pcovers (edited 10-14-2002).]
Re: Policosanol
Nov 26, 2003
I went from lipitor to policosanol after about 4 months. The doc wanted to check my chol. levels after 3 months off lipitor, and when they came back high, I started policosanol myself. I was definitely feeling better by then - not perfect but much improved. I felt that policosanol was taking me back to bad times with a sudden return of muscle twitching and muscle soreness that I hadn't had since lipitor. I quit after ~10 days of symptoms that seemed to be getting worse.

[QUOTE=Bobby D]Say, gorgon, How Long were you off the Lipitor, when you started taking Policosanol?? The reason I ask , is that my doctor told me the side effects of the statin drugs can last from 4 to 6 months after you stop taking them. And in some people longer. Also, all the studies I read, say you need to take Policosanol for 3 to 4 months before you start to see results. Maybe so maybe not,[/QUOTE]





All times are GMT -7. The time now is 04:53 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!